# SDR AALA202312147834

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A320*
- Aircraft serial: 6420
- Aircraft time: 29,056 hours, 11,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR CIDS PANEL INDICATES DOOR LOW PRESSURE BUT MANUAL GAGE ON L4 DOOR INDICATES IN THE GREEN ARC. MAINENANCE SERVICED THE L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
